Fixed-Point Theorems for Nonlinear Contraction in Fuzzy-Controlled Bipolar Metric Spaces

Articles > Article · 2023

Authors: GUNASEELAN MANI, ARUL JOSEPH GNANAPRAKASAM, SANTOSH KUMAR, Özgür EGE, MANUEL DE LA SEN

Axioms, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 12, pp 396-396

DOI: 10.3390/axioms12040396

Summary

In this paper, we introduce the concept of fuzzy-controlled bipolar metric space and prove some fixed-point theorems in this space. Our results generalize and expand some of the literature’s well-known results. We also provide some applications of our main results to integral equations.

View details